# SDR GLBA2015042800516

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 46,187 hours, 47,541 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12002289001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE LT LOWER AUXILIARY SPAR ANGLE JUST INBD OF THE WING STATION Y-1027.5, WHERE THE WRAP AROUND PANEL MEETS THE INBD BOOT LE.  CRACKED COMPLETELY THRU FROM THE RADIUS GOING AFT & GOING UP, SPAR & CRACK) IS APPROX 2.5" FROM THE RADIUS AFT & APPROX 1.5" FROM THE RADIUS UP, 4" IN LENGTH.   REPAIRED IAW EO 15-120-57-005.  MAJOR REPAIR.
